# SDR ASAA2013022593990

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,685 hours, 6,512 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OUR FUEL QTY INDICATION WAS 38.1. 10 MINUTES LATER GETTING READY TO PUSHBACK FUEL INDICATION 37.6 (MINIMUM).  APU HAD BEEN RUNNING ONLY 10 MINUTES, LT WING TANK 8.55, CENTER 20.88, RT WING TANK 8.16.  PERFORMED OPS TEST OF FQIS SYS, REF AMM 28-41-00-710, NO DEFECTS NOTED.  COMPARED TOTAL FUEL QUANITY WITH FUEL DRIP STICKS,  FOUND TO BE WITHIN LIMITS.  NO HISTORY PAST 60 DAYS AND GROUND VERIFICATION CHECKS OK.  INSPECTED ACFT, NO FUEL LEAKS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
